MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC PEEK-OPTIMA ANCHOR 2.7MM GRAVITY SUTURE ANCHOR; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

WRIGHT MEDICAL TECHNOLOGY INC PEEK-OPTIMA ANCHOR 2.7MM GRAVITY SUTURE ANCHOR; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 86PK2027
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
During insertion, the lower half of the anchor broke off.The complaint product cannot be returned, and no images are available.The procedure was driven by the clinical reasons of ankle instability and debridement.There were no medical interventions or surgical delays, and no additional adverse events.Debris were noted during the procedure.However, not all debris could be removed from the patient or surgical field, as the other half of the anchor inserted into the bone could not be obtained.The issue was resolved by utilizing another anchor.
 
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.H3 other text : half of the device was discarded and the other half remains in the bone.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Please note the correction made to the d5 operator of device: the reported event was not confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If more information is provided, the case will be reassessed.

Brand Name
PEEK-OPTIMA ANCHOR 2.7MM GRAVITY SUTURE ANCHOR
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17542602
Report Number3010667733-2023-00438
Device Sequence Number17775848
Product Code MBI
UDI-Device Identifier00840420193711
UDI-Public00840420193711
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K170265
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number86PK2027
Device Lot Number1706478
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/18/2023
Supplement Date Received by Manufacturer10/17/2023
Initial Report FDA Received Date08/14/2023
Supplement Report FDA Received Date11/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown